# SDR EVCA2025010700001

- Difficulty date: December 30, 2024
- Submitted: January 7, 2025
- Operation: Air carrier
- Aircraft: N429AE
- Make and model: Bell 206L-4
- Aircraft serial: 52428
- Aircraft time: 5,900 hours, 17,350 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 206033107121S
- Condition: Cracked
- Location: Zone 100
- Part time: 5,900 hours, 17,350 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STATION 145 CLIP IS CRACKED IN MULTIPLE RIVET HOLES ON THE LH SIDE.
